The quasi-inversion method for some hyperbolic equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1089-1092
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a28,
author = {\`E. M. Aksen'},
title = {The quasi-inversion method for some hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1089--1092},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a28/}
}
È. M. Aksen'. The quasi-inversion method for some hyperbolic equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1089-1092. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a28/